Journal of Mathematics

Journal of Mathematics / 2020 / Article
Special Issue

Fractional Calculus and Related Inequalities

View this Special Issue

Research Article | Open Access

Volume 2020 |Article ID 7893498 | https://doi.org/10.1155/2020/7893498

Sang Jo Yun, Jin-Woo Park, "On Fully Degenerate Daehee Numbers and Polynomials of the Second Kind", Journal of Mathematics, vol. 2020, Article ID 7893498, 9 pages, 2020. https://doi.org/10.1155/2020/7893498

On Fully Degenerate Daehee Numbers and Polynomials of the Second Kind

Academic Editor: Serkan Araci
Received31 May 2020
Accepted20 Jul 2020
Published02 Sep 2020

Abstract

In a study, Carlitz introduced the degenerate exponential function and applied that function to Bernoulli and Eulerian numbers and degenerate special functions have been studied by many researchers. In this paper, we define the fully degenerate Daehee polynomials of the second kind which are different from other degenerate Daehee polynomials and derive some new and interesting identities and properties of those polynomials.

1. Introduction

Let be a fixed prime number. Throughout this paper, , , and will denote the ring of -adic integers, the field of -adic rational numbers, and the completion of algebraic closure of , respectively.

Let be a uniformly differentiable function on . Then, the -adic invariant integral on is defined as(see [13]).

From (1), we have

In particular, if , then

The Stirling numbers of the first kind are defined byand the Stirling numbers of the second kind are given bywhere and (see [4, 5]).

From (4) and (5), we can derive the following equations:(see [46]).

In addition,[4, 5].

The Bernoulli polynomials of order are defined by the following generating function:(see [79]).

Carlitz’s degenerate Bernoulli polynomials of order is defined by the generating function to bewhere (see [10]). By (10), we know thatand thus, we obtain

In [11], the degenerate Bernoulli polynomials are defined aswhich are different from Carlitz’s degenerate numbers and polynomials.

By (13), we know that

Note that by (3),

By (15) and (16), we know that

The higher-order Daehee polynomials are defined by the generating function to be(see [1215]).

In particular, if , then is called the Daehee polynomials.

By replacing as in (18), we haveand so, we obtain

Note that by (3), we haveand thus, we know that

Carlitz introduced the degenerate Bernoulli polynomials in [10] and the degeneration of special functions have been studied (see [6, 1629]).

In particular, the degenerate Stirling numbers of the second kind with a generating function are defined aswhere is a given nonnegative integer in [6, 10, 22, 30].

After introducing Daehee numbers and polynomials [31], it plays an important role of developing various generalized polynomials, and interesting properties are obtained (see [8, 15, 21, 22, 28, 3035]).

In this paper, we define the new degenerate Daehee polynomials and numbers which are called the degenerate Daehee polynomials of the second kind and investigate identities and properties of new polynomials.

2. Fully Degenerate Daehee Polynomials of the Second Kind

Let us assume that . By (3), we have

By (24), we define the degenerate Daehee polynomials of the second kind by the generating function to be

In the special case, , and are called the degenerate Daehee numbers of the second kind.

Note thatand thus, we know that

From (7) and (24), we have

By (25) and (28), we have

Sinceby (29) and (30), we havewhere .

Thus, by (29) and (30), we have the following theorem which is Witt’s type formula about degenerate Daehee polynomials of the second kind.

Theorem 1. For each , we have

By replacing as in (25), we obtain the following:

On the other hand,where is the degenerate Bernoulli polynomials of the second kind of order which are defined by the generating function to be(see [20, 25]).

In particular, if , is called the degenerate Bernoulli polynomials of the second kind.

For positive integer with , if we put , then, by (2), we obtain

By (36), we have

Note that by (6),

By (24), (37), and (38), we have

Hence, by (33), (34), and (39), we obtain the following theorem which shows the relationship between degenerate Daehee polynomials of the second kind and degenerate Bernoulli polynomials of the second kind.

Theorem 2. For nonnegative integer and with , we haveBy (25), we note that

By comparing the coefficients on both sides of (41), we obtain the following theorem.

Theorem 3. For nonnegative integer , we have

Note that if we put , thenand thus, by (3), we have

Moreover,and, by (43), we obtain

From (43), (44), and (46), we obtain the following theorem which represents a recurrence relations between degenerate Daehee polynomials of the second kind and degenerate Daehee numbers of the second kind.

Theorem 4. For each nonnegative integer , we have

Moreover, for each positive integer ,

3. Higher-Order Degenerate Daehee Polynomials of the Second Kind

In this section, we consider the higher-order degenerate Daehee polynomials of the second kind given by the generating function as follows: for the given positive real number ,

In particular, if , are called the higher-order degenerate Daehee numbers of the second kind.

Note that

From (35), we note that

In addition, by replacing by in (49), we have

Hence, by (51)–(53), we obtain the following theorem.

Theorem 5. For , we have

Moreover,

In particular, if , then we know that Theorem 5 is a generalization of Theorem 1 and Theorem 2.

Note that for each ,

It is well known that for each ,

By (23), (7), and (57), we have

By (56) and (58), we obtain the following theorem.

Theorem 6. For each , we have

Note that by (3),

By (17) and (60), we have

Thus, by (60) and (61), we obtain the following theorem which shows that higher-order degenerate Daehee polynomials of the second kind are represented by linear combination of the higher-order Carlitz’s type degenerate Bernoulli polynomials.

Theorem 7. For each nonnegative integer and each integer ,

By (7) and (23), we haveand so by (22), (60), and (63), we obtain

By (60) and (64), we obtain the following theorem.

Theorem 8. For each nonnegative integer ,

Theorem 8 shows that higher-order degenerate Daehee polynomials are related closely to Daehee polynomials of order .

4. Conclusion

In the past two decades, the degenerations of special functions and their applications have been studied as a new area of mathematics. In this paper, we considered the degenerate Daehee numbers and polynomials by using -adic invariant integral on which are different from Kim’s degenerate Daehee polynomials. We derive some new and interesting properties of those polynomials.

Next, from the definition of the higher-order degenerate Daehee numbers and Daehee polynomials of the second kind, we found the relationship between the degenerate Bernoulli polynomials, the first and second Stirling numbers, the Bernoulli polynomials, degenerate Stirling numbers of the second kind, and those numbers and polynomials.

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that they have no conflicts of interest.

Authors’ Contributions

All authors contributed equally to this work. All authors read and approved the final manuscript.

Acknowledgments

This research was supported by the Daegu University Research Grant, 2019.

References

  1. D. S. Kim and T. Kim, “Some p-adic integrals on ℤp associated with trigonometric functions,” Russian Journal of Mathematical Physics, vol. 25, no. 3, pp. 300–308, 2018. View at: Publisher Site | Google Scholar
  2. T. Kim, “Symmetryp-adic invariant integral on ℤp for Bernoulli and Euler polynomials,” Journal of Difference Equations and Applications, vol. 14, no. 12, pp. 1267–1277, 2008. View at: Publisher Site | Google Scholar
  3. T. Kim, “Multiple p-adic L-function,” Russian Journal of Mathematical Physics, vol. 13, no. 2, pp. 151–157, 2006. View at: Publisher Site | Google Scholar
  4. L. Comtet, Advanced Combinatorics, Reidel, Dordrecht, Netherlands, 1974.
  5. S. Roman, The Umbral Calculus, Dover, New York, Ny, USA, 2005.
  6. D. S. Kim, T. Kim, and G. W. Jang, “A note on degenerate Stirling numbers of the first kind,” Proceedings of the Jangjeon Mathematical Society, vol. 21, no. 3, pp. 394–404, 2018. View at: Google Scholar
  7. A. Bayad and T. Kim, “Identities for the Bernoulli, the euler and the genocchi numbers and polynomials,” Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 20, no. 2, pp. 247–253, 2010. View at: Google Scholar
  8. B. S. El-Desouky and A. Mustafa, “New results and matrix representation for daehee and Bernoulli numbers and polynomials,” Applied Mathematical Sciences, vol. 9, pp. 3593–3610, 2015. View at: Publisher Site | Google Scholar
  9. Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 16, no. 2, pp. 251–278, 2008. View at: Google Scholar
  10. L. Carlitz, “Degenerate stirling, Bernoulli and eulerian numbers,” Utilitas Mathematica, vol. 15, pp. 51–88, 1979. View at: Google Scholar
  11. T. Kim, D. Kim, and H.-I. Kwon, “Some identities relating to degenerate Bernoulli polynomials,” Filomat, vol. 30, no. 4, pp. 905–912, 2016. View at: Publisher Site | Google Scholar
  12. S. Araci, M. Acikgoz, and U. Duran, “On weighted q-Daehee polynomials with their applications,” Indagationes Mathematicae, vol. 30, no. 2, pp. 365–374, 2019. View at: Publisher Site | Google Scholar
  13. U. Duran and M. Acikgoz, “Multifarious correlations for -adic gamma function and weighted -Daehee polynomials,” Maejo International Journal of Science and Technology, vol. 13, no. 3, pp. 209–216, 2019. View at: Google Scholar
  14. W. A. Khan, K. S. Nisar, U. Duran, M. Acikgoz, and S. Araci, “Multifarious implicit summation formulae of Hermite-based poly-Daehee polynomials,” Applied Mathematics & Information Sciences, vol. 12, no. 2, pp. 305–310, 2018. View at: Publisher Site | Google Scholar
  15. D. S. Kim, T. Kim, S. H. Lee, and J. J. Seo, “Higher-order Daehee numbers and polynomials,” International Journal of Mathematical Analysis, vol. 24, no. 1, pp. 5–18, 2014. View at: Google Scholar
  16. J. Jeong and S.-H. Rim, “On finite times degenerate higher-order Cauchy numbers and polynomials,” Bulletin of the Korean Mathematical Society, vol. 53, no. 5, pp. 1427–1437, 2016. View at: Publisher Site | Google Scholar
  17. W. A. Khan, “A note on degenerate Hermite poly-Bernoulli numbers and polynomials,” Journal of Classical Analysis, vol. 8, no. 1, pp. 65–76, 2016. View at: Publisher Site | Google Scholar
  18. W. A. Khan and M. Ahmad, “Partially degenerate poly-Bernoulli polynomials associated with Hermite polynomials,” Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 28, no. 3, pp. 487–496, 2018. View at: Google Scholar
  19. D. S. Kim and T. Kim, “A note on degenerate Eulerian numbers and polynomials,” Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 27, no. 4, pp. 431–440, 2017. View at: Google Scholar
  20. D. S. Kim, T. Kim, and D. V. Dolgy, “A note on degenerate Bernoulli numbers and polynomials associated with -adic invariant integral on ,” Applied Mathematics and Computation, vol. 259, pp. 198–204, 2015. View at: Google Scholar
  21. D. S. Kim, T. Kim, H. I. Kwon, and G. W. Jang, “Degenerate Daehee polynomials of the second kind,” Proceedings of the Jangjeon Mathematical Society, vol. 21, no. 1, pp. 83–97, 2018. View at: Google Scholar
  22. T. Kim, “A note on degenerate Strirling polynomials of the second kind,” Proceedings of the Jangjeon Mathematical Society, vol. 20, no. 3, pp. 319–331, 2017. View at: Google Scholar
  23. T. Kim and D. S. Kim, “Degenerate Laplace transform and degenerate gamma function,” Russian Journal of Mathematical Physics, vol. 24, no. 2, pp. 241–248, 2017. View at: Publisher Site | Google Scholar
  24. T. Kim and D. S. Kim, “Identities for degenerate Bernoulli polynomials and Korobov polynomials of the first kind,” Science China Mathematics, vol. 62, no. 5, pp. 999–1028, 2019. View at: Publisher Site | Google Scholar
  25. T. Kim and J. J. Seo, “Degenerate Bernoulli numbers and polynomials of the second kind,” International Journal of Mathematical Analysis, vol. 9, no. 26, pp. 1269–1278, 2015. View at: Publisher Site | Google Scholar
  26. T. Kim, Y. Yao, D. S. Kim, and G.-W. Jang, “Degenerate r-stirling numbers and r-bell polynomials,” Russian Journal of Mathematical Physics, vol. 25, no. 1, pp. 44–58, 2018. View at: Publisher Site | Google Scholar
  27. J. G. Lee and J. Kwon, “The modified degenerate -Bernoulli polynomials arising from -adic invariant integral on .,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at: Publisher Site | Google Scholar
  28. J.-W. Park, B. M. Kim, and J. Kwon, “On a modified degenerate Daehee polynomials and numbers,” The Journal of Nonlinear Sciences and Applications, vol. 10, no. 3, pp. 1108–1115, 2017. View at: Publisher Site | Google Scholar
  29. S. S. Pyo, “Degenerate Cauchy numbers and polynomials of the fourth kind,” Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 28, no. 1, pp. 127–138, 2018. View at: Google Scholar
  30. T. Kim, D. S. Kim, and G. W. Jang, “Extended Stirling polynomials of the second kind and and extended Bell polynomials,” Proceedings of the Jangjeon Mathematical Society, vol. 20, no. 3, pp. 365–376, 2017. View at: Google Scholar
  31. D. S. Kim and T. Kim, “Daehee numbers and polynomials,” Applied Mathematical Sciences, vol. 7, pp. 5969–5976, 2013. View at: Publisher Site | Google Scholar
  32. B. S. El-Desouky, A. Mustafa, and F. M. Abdel-Moneim, “Multiparameter higher order Daehee and Bernoulli numbers and polynomials,” Applied Mathematics, vol. 8, pp. 775–785, 2017. View at: Google Scholar
  33. D. S. Kim, T. Kim, H. I. Kwon, and J.-J. Seo, “Daehee polynomials with q-parameter,” Advanced Studies in Theoretical Physics, vol. 8, no. 13, pp. 561–569, 2014. View at: Publisher Site | Google Scholar
  34. Y. Simsek, “Dentities on the Changhee numbers and Apostol-type Daehee polynomials,” Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 27, no. 2, pp. 199–212, 2017. View at: Google Scholar
  35. Y. Simsek and A. Yardimci, “Applications on the Apostol-Daehee numbers and polynomials associated with special numbers, polynomials and -dic integrals,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at: Publisher Site | Google Scholar

Copyright © 2020 Sang Jo Yun and Jin-Woo Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views86
Downloads49
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.